RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 4, Pages 874–891 (Mi smj2370)  

On blowup of solutions to a Kirchhoff type dissipative wave equation with a source and positive energy

M. O. Korpusov

M. V. Lomonosov Moscow State University, Faculty of Physics, Moscow

Abstract: We examine an initial-boundary value problem for a generalized Kirchhoff type dissipative wave equation with a source. It is proven that, for a sufficiently large positive energy, some finite time blowup occurs which fact is proven by the modified Levin method.

Keywords: finite time blowup, generalized KleinGordon equation, nonlinear hyperbolic equation, nonlinear mixed boundary value problem, field theory.

Full text: PDF file (356 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:4, 702–717

Bibliographic databases:

UDC: 517.957
Received: 11.07.2011

Citation: M. O. Korpusov, “On blowup of solutions to a Kirchhoff type dissipative wave equation with a source and positive energy”, Sibirsk. Mat. Zh., 53:4 (2012), 874–891; Siberian Math. J., 53:4 (2012), 702–717

Citation in format AMSBIB
\Bibitem{Kor12}
\by M.~O.~Korpusov
\paper On blowup of solutions to a~Kirchhoff type dissipative wave equation with a~source and positive energy
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 4
\pages 874--891
\mathnet{http://mi.mathnet.ru/smj2370}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013533}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 4
\pages 702--717
\crossref{https://doi.org/10.1134/S003744661204012X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307983400012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84865450356}


Linking options:
  • http://mi.mathnet.ru/eng/smj2370
  • http://mi.mathnet.ru/eng/smj/v53/i4/p874

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  •   Siberian Mathematical Journal
    Number of views:
    This page:248
    Full text:61
    References:41
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019